# SDR ASOA2015103114083

- Difficulty date: October 31, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 30,579 hours, 28,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/T FLOOR SILL CORRODED OF FS 559.48 - FS 559.64.  REMOVED CORROSION FROM RT FLOOR SILL AT FS 599+48-559+64 AND WAS FOUND THAT NO DAMAGE LIMITS ARE PROVIDED, FOUND TO BE OUT OF LIMITS IAW SRM 53-51-43.  BLEND AREA FOUND TO BE WITHIN THE ALLOWABLE DAMAGE LIMITS OF REO 601-53-00-526, REF ATED 22 MAY 2013.  COMPLIED WITH ECTC REO 601R-53-00-526 01 AND GREO 601R-53-00-526, REV DATED 05/22/2013 AS WRITTEN.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
